MathSciNet Relay Station
MathSciNet bibliographic data
MR854218 (88g:58036) 58E11 (32M99 53C55)
Bando, Shigetoshi; Mabuchi, Toshiki On some integral invariants on complex manifolds. I. Proc. Japan Acad. Ser. A Math. Sci. 62 (1986), no. 5, 197–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement